# SDR DALA12000120858

- Difficulty date: May 20, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 80,983 hours, 80,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE FIRST THREE EMERGENCY OVERHEAD LIGHTS TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
